# SDR CA051117001

- Difficulty date: November 15, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Condition: Cracked
- Location: Coplt Windshield
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT 33000 FT DURING DESCENT, THE COPILOT'S WINDSHIELD SHATTERED.  THE LANDING WAS UNEVENTFUL.  MAINTENANCE WAS DISPATCHED TO REPLACE THE WINDSHIELD AND THE AIRCRAFT RETURNED TO SERVICE.
